Scaling relations for multiplicative quantum mechanical operators

Britton Chang, Larry Eno, Herschel Rabitz

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Scaling relations are derived for the matrix elements of a multiplicative quantum mechanical operator. While the relations have been set down earlier, the present derivation is, we believe, more transparent. In order to satisfy certain attractive properties, the coefficients in these relations have previously been identified as the principal values of improper integrals. We show here, however, that the scaling relations can be rewritten in terms of scaling coefficients which are given as proper integrals and which satisfy the same attractive properties.

Original languageEnglish (US)
Pages (from-to)1201-1203
Number of pages3
JournalThe Journal of chemical physics
Volume80
Issue number3
DOIs
StatePublished - 1983

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Scaling relations for multiplicative quantum mechanical operators'. Together they form a unique fingerprint.

Cite this